# SDR RAIA201901220003

- Difficulty date: January 22, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL HAS CORROSION FROM FRAME 33 THRU 35 LT.  REMOVED & REPLACED LT FLOOR SILL FROM FR 28-35.
